Welcome! Log in or Register

Beechams Flu Plus Hot Berry Fruits

  • image
8 Reviews

Brand: Beechams / Type: Cold & Flu Remedy / Pack of 5

  • Sort by:

    * Prices may differ from that shown

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    8 Reviews
    Sort by:
    • More +
      13.03.2014 20:41
      Very helpful
      (Rating)
      2 Comments

      Advantages

      Disadvantages

      A help but ot a cure

      One of the things I try to make sure we have in the house is medicines. Guaranteed if myself or the kids are sick and are at home, there won't be anything around to help! So I try to make sure we have the usual things as a 'just in case' such as paracetamol for me, for the kids, cough syrup etc. I bought a box of this product, containing 10 sachets, from a local ASDA store. They were reduced in price (can't recall how much I paid), but can be bought from various places for between £1.50-£3.79 depending on the number of sachets it contains.



      Why did I buy this?

      I normally have Lemsip if feeling alittle under the weather. This is a very similar product so I knew what to expect. I normally go for the lemon variety and never tried berry so thought it would make a change. The reduced price really clinched it for me as it was a lot cheaper than ASDA would normally sell it for.



      Why did I take it?

      I'm currently taking these because I have a cold. Not a full blown one, but I have a blocked nose and a very sore throat that seems to come and go.



      What is it?

      Individually sachets that contain a powder that needs to be mixed with hot water. The powder contains ingredients that can help symptoms you experience from when having a cold e.g sore throat, headache, aches, blocked nose etc.



      How is it packaged?

      Slightly different look to the picture on this site, but the main packaging is a rectangular cardboard box mainly dark blue in colour with flashes of red on the front and sides. The 'Beechams' logo is at the top with the product name underneath, ' FLU PLUS HOT BERRY FRUITS '. A brief idea on the front what it contains, what symptoms it can help and how many sachets are contained.

      On the back it goes into more detail what it can help, ingredients, how to take and general warnings.
      Within the main box are 10 long and thin sachets. Similar in look and size to sachets you can get coffee, sugar, sweeteners in. Colouring and look mimics the box but information on each is more condensed.



      Ingredients

      Sucrose, aspartame (E951), and colours carmoisine (E122), sunset yellow (E110). Sodium content 0.12g per sachet.

      Active ingredients
      Paracetamol ,Ascorbic Acid ,Phenylephrine Hydrochloride



      How to make/How to take

      Empty sachet in cup/mug. Fill with hot water and stir. Additional sweeteners can be added to taste.

      One sachet to be taken every 4-6 hours if needed. No more than 4 should be taken with a 24 hour period.

      Not suitable for children under the age of 12.



      How do I find it?

      Was surprised to see how the sachets looked. I was expecting the rectangular flat sachets but pleasantly surprised with these as they take up less space if out of the main box. Easy enough to get into, just a simple tear to the end of the sachet and out the powder came into a cup.

      The powder looked almost white when it went into the cup, but because I'd just washed the cup there was still a drop of water at the bottom. This made the powder turn into a slightly gloopy mound that was now bright purple in colour. The scent of this did come through quite quickly, and I would describe it as a mixed berry scent. Fruity, almost cordial like and quite sweet. What I also got was a slight powdery medicinal kick at the end. But overall it wasn't strong or offensive in smell, quite pleasant.

      Making it was very easy to do, but regardless how much it was stirred, I could still see very small white particles of powder. The drink remained the same vibrant purple as before, and the aroma now I couldn't help but think it had a slight menthol element to it. Breathing the vapours in it did clear my nostrils slightly which was surprising. A short term effect but a good one.

      Since this was made with water that had just been boiled from the kettle, I left this for a good few minutes because I didn't fancy burning myself and wanted it to remain hot but at a comfortable temperature to drink.
      After waiting between 5-10 minutes for it to cool down, I found the taste of this reasonably pleasant. It had a slight berry taste to it which was nice. It had a touch of sweetness to it but wasn't sickly in anyway but I did taste a slight medicinal things to it. It didn't make a huge difference as I could drink it quite easily, but it was there.

      This product didn't take away my symptoms, but it was easy and nice to drink and helped to soothe the areas that were causing some issues (my throat is quite sore due to excessive coughing). It allowed my nose to remain unblocked, but this is partly down to using other products to assist with that issue separately. I didn't feel like a completely different and well person, but it took the edge of my cold symptoms.



      What do I think?

      Depending on where you buy these, I actually think these are overpriced, which is a shame. That's why I normally would by the Lemsip variety from places like Home Bargains and B&M. They stock this version too, it's just that the price I paid in ASDA on this occasion was a good one, and there was nothing in difference with cost.

      I naturally like how easy this is to make and take. You don't want to spend time and energy if your poorly taking different forms of medicine, and this feels more like your just making a cup of tea. Having it hot in itself is comforting and very soothing, and perfect if you have issues with your throat.

      The packaging is very handy and makes taking the sachets anywhere with you (if you have access to hot water that is) very easy. They've made it look completely different to other products, like coffee as mentioned, so you can't help but know this is medicinal rather than anything else.

      The taste of this is nice enough, considering what it is. I was quite surprised I didn't need to sweeten it as I thought it may be on the tarty and sharp side, but it wasn't. I really would love to see more berry flavour and less crushed up paracetamol type tint to it, but I think that's what all forms of these are like regardless.

      As mentioned it didn't take away my symptoms, but it made them a touch more dealable.



      Would I buy these again?

      Yes I would-but only at the right price so would more likely go to a discount store. The flavour is pleasant and makes a nice change to the lemon version, easy and quick to make and take, and is a nice not so heavy handed way of dealing with a cold.

      Comments

      Login or register to add comments
      • More +
        19.09.2013 14:14
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Beechams Flu Plus Hot Berry Fruits

        = = = = = =
        The Product
        = = = = = =
        I am reviewing the Beechams Flu Plus product in Hot Berry Fruits. I have unfortunately been blessed with a sore throat and a nasty cold in which I am constantly sneezing and having to blow my nose. My throat feels as though I have swallowed razor blades and it feels all stuffy. I have to admit that I am not one for taking medicine and normally when I get a cold or sore throat I just grin & bear it until it finally goes. This time I decided to purchase something to help with the symptoms and something that would hopefully help to clear the cold and sore throat. I was going to go for Lemsip, how-ever I saw this in my local Boots sore and thought it sounded just as good if not maybe slightly better. I liked the fact that this comes in Berry Fruits flavour as I hate Lemon and Honey flavoured things. This product is an oral solution and provides the relief from the symptoms of colds and flu including fever, chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses. The product contains three main ingredients which can help in a range of different ways. These ingredients are:

        * Paracetamol - This is a painkiller and fever reducer. It can help with the relief of headaches, sore throat, shivers, fever, aches & pains.
        * Ascorbic Acid - This is Vitamin C which compensates for vitamin C commonly lost during colds.
        * Phenlephrine Hydrochloride - This is a decongestant which helps with a blocked nose and painful sinuses.

        This medicine is suitable for adults and for children over 12yrs of age. The sachets of powder to make up the hot drink come in a red and dark blue box with the Beechams logo on the top. It clearly states that this product is part of the Flu Plus range and it also states the flavour which in this case is 'Hot Berry Fruits; It also clearly states the three main ingredients that the product contains and it also states what symptoms the product can help with. The box I purchased contains 10 sachets and this is clearly marked on the top and the side of the box. On the back of the box you can find information about the product and what it contains. It also states how the medicine should/shouldn't be taken. It also gives you warning information about if you take too much of the medicine. The box opens easily to reveal the sachets which neatly stand in the box. A single sachet is for one dose of the medicine and it should be used and mixed according to the instructions on the back of each sachet. The sachets are dark in colour and it states what they are so if you do happen to lose the box at least you still have information about the product on each of the sachets. As with all medicines this does come with a leaflet so it's advised that you read this before taking the medicine or giving it to children.

        = = = = = = = =
        Price/Availability
        = = = = = = = =
        I purchased a box of 10 sachets from Boots for £3.79. You can also purchase these from Superdrug and other pharmacies and most supermarkets. This product also comes in a lemon flavour.

        = = = = = = = = = = = = =
        Time to take your Medicine
        = = = = = = = = = = = = =
        I have to admit that I was a little worried that this was still going to taste nasty despite it being Hot Berry Fruits flavour. I wanted this cold to go more than anything so I got ready to take the medicine. Take one of the sachets out from the box and tear the top of them. Simply pour this into a mug and boil the kettle. The powder is white in colour and there are different looking particles in amongst the powder. Some look slightly crystallised like little bits of sugar and others are white. The powder actually smelt really nice and definitely smelt of berries. After the kettle has boiled fill the mug half way with water and stir well. As soon as the water was in the mug it turned the powder into a liquid which was a dark pink colour. The powder was quite easy to dissolve although there were a few small white bits floating on the top still that just wouldn't dissolve. It states that you can add sugar and cold water if necessary. I however, wasn't going to bother with this. I took the mug upstairs with me and put it on my table whilst I let it cool down as it was very hot. The smell of berries filled my room and it smelt really nice and fruity. After it had cooled slightly I carefully took a sip form the mug. I thought drink tasted watery but there was definitely a berry taste to it as well which was nice. I did how-ever notice that when swallowing, there was also a slight bitter taste as well which I wasn't too keen on, however I would get used this and preferred putting up with this rather than a cold. After swallowing each mouthful of the drink I have to admit that it really soothed my throat, even from the first mouthful. I was really impressed by this. I actually took the medicine for the first time during the evening so I wouldn't be taking anymore until the morning. The content of one sachet is meant to be taken every four to six hours as necessary. You must not take more than 4 sachets in 24hrs. It was a little too early to tell if the medicine had made any difference yet so I would see how I felt in the morning.

        = = = = = = = = = = =
        How it made me Feel
        = = = = = = = = = = =
        The following morning I still felt rather bunged up and full of cold, how-ever my sore throat was no where near as bad as it was before (thankfully). I had another sachet in the morning and hoped that this would continue to help improve how I was feeling. By the middle of the morning, although I was still slightly bunged up I was feeling a lot better in myself and my nose felt much clearer than it had done the previous day. The sore throat was now feeling a little dry rather than sore which I presumed was a sign that it was clearing up. Although I had managed to get through most of the day without even sneezing once (brilliant in comparison to the day before), the cold was still there slightly so I had another sachet in the afternoon at work. If I really needed to I could take another sachet later at home before going to bed. I didn't want to take it if I didn't feel as though I really needed it but at the same time I wanted the cold & sore throat to go fully, rather than having it linger about for the next week before finally going. I did end up having another sachet before bed and when waking in the morning I was feeling so much better. The sore throat had gone now and my nose wasn't so bunged up, it was clear that this was definitely helping me feel a lot better and helping to get rid of my symptoms of a cold. After around 2 days of taking the medicine I was feeling practically back to normal and the signs and symptoms of a cold had now virtually gone. This was such a relief.

        = = = = = = = =
        Overall Opinion
        = = = = = = = =
        When I went into my local Boots store I didn't actually plan on buying this particular medicine, how-ever it sounded good and I also liked the sound of the flavour as well (Berry Fruits). I was desperate to get rid of this cold and sore throat before it turned into a chest infection and so I could get back down the gym training again. The medicine is really easy to make up and it also easy to drink once cooled a little. The general taste of the medicine was nice as it didn't really taste like medicine until the slightly bitter taste at the end of each mouthful, which I didn't like at all. Despite not liking the bitter taste I continued taking the medicine as I wanted to get better and also can't have any time off work at the moment due to someone else being off. After taking 1 sachet of the medicine I noticed a slight difference the following day and I felt better in myself as well. When continuing with the medicine over the next day the signs and symptoms of my cold were disappearing and I was starting to feel so much better than I was 2-3 days ago. I was sucking on Strepsils during one of these days to also help soothe the sore throat. In terms of value I think the product is reasonable and it works really well and is also easy to take. I still have some sachets left in the box, but if I start feeling the signs/symptoms of a cold again I will definitely be purchasing another box of these.




        (review will also appear on ciao)

        Comments

        Login or register to add comments
      • More +
        22.07.2012 11:41
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Highly recommended

        If I ever get a really nasty cold, or especially a flu, I always reach for Beechams. I used to buy the original lemon variety, but lately my dear other half has introduced me to the wonderful Hot Berry Fruits and these are Beechams Plus Sachets. They come in the (very) familiar cardboard box, which is strong and sturdy, and inside there are 10 individually wrapped sachets of powders, just ready and waiting for me to pour on my boiling water. Great stuff! A box of ten sachets normally costs me in the region of £3.99 so this compares favourably with the Lemsip I also purchase on occasion.

        These wonderfully strong and very effective little sachets contain vitamin C, Paracetamol and Phenylephrine. I use these for a host of cold and flu symptoms including a sore throat, a stuffed nose, congestion, aching joints and muscles, headaches, temperature and general aches and pains associated with cold and flu. My dear other half also takes these and she also swears by them. These sachets are widely available and the price appears to be consistent almost everywhere I have seen stocked.

        To use, I simply open a sachet, pour the contents into a mug and pour boiled water on top. I don't like to make it too hot as I find I will inevitably burn the inside of my mouth. I make sure to stir properly otherwise the contents will settle at the bottom of the mug. They work for me personally, within approximately 15 minutes of drinking and they do take away most of my symptom, or at least make me feel a whole lot better. I do take Ibuprofen with this medication (on the advice of my doctor, I hasten to add) as they already contain Paracetamol I cannot add more.

        I think the taste of these sachets is great. They taste rich in natural fruits and I can detect the hint of blackberry and blackcurrant. I sometimes add a spoon of sugar to sweeten it up and I don't find these are as tart or as bitter as the lemon variety.

        Overall, I cannot fault these Beechams Hot Berry Fruits at all. I find them soothing and comforting and a real help whenever I feel like I have a bad cold or a nasty flu. They really do help relieve and reduce the symptoms and they work fast and are very effective.

        Great stuff.

        Comments

        Login or register to add comments
      • More +
        24.03.2012 14:11
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Berry nice for your throat

        Just before christmas I was in one of our local discount stores seeing what wonderful things I could buy and I came across boxes of these, the box contained 5 sachets for £1 so I thouight it was a good buy compared to the price of Lemsips and so bought a box to try. The normal selling price for a box of 10 sachets is about £4 and 5 sachets is about £2.50, I think these were cheaper as it appears they were in an old style box.

        The sachets come packaged in a cardboard box which isn't very strong but sturdy enough to keep the sachets together, the box has Beechams across in white, flu plus across it in red and then hot berry across it in purple all of which sit on a blue background so stand out well. There is a picture of a cup of the hot purple liquid in the corner of the box and it is stated that these contain Paracetamol, Phenylephrine and Vitamin C, the box states that these are for sore throat, blocked nose, aches & pains, headaches and fever. It is also stated that this is a none drowsy product which is great for me and my husband as we both have a distance to travel to get to work.

        This product is suitable for adults and children over 12 to take but should never be given to children under this age, you can take a sachet every 4-6 hours but you must not have more than 4 sachets in 24 hours. I try to space the sachets out when I take them since if you take them every 4 hours they won't cover a whole day and of course they contain Paracetamol so then you can't take any extra Paracetamol either.

        To administer a sachet you need boiling water, simply tear of sachet open and pour into a cup with boiling water, the crystals will dissolve and the smell is lovely and does smell like berries. Now simply drink down the contents of the cup and hope to feel better, if I want to drink it quite quickly I find it best to add some cold water to it.

        I found that these sachets took effect within about 20 minutes and really helped with my sore throat and stuffy nose and because I could then breathe this made my headache much better. I found that the effects of the product lasted about 4 hours although I can tell when I am about due another one.

        When I returned to the discount store they had sold out of these, I only wish I had bought more at that price, the sachets work well and taste lovely. I would recommned this product although when I need to stock up the medicine cabinet I watch out for some coming on offer so I will buy these again if I see them on offer but if they don't come on offer then I may end up with Lemsips again.

        Comments

        Login or register to add comments
      • More +
        11.08.2011 02:27
        Very helpful
        (Rating)
        2 Comments

        Advantages

        Disadvantages

        Beechams works

        **Introduction**

        Earlier on this year I caught a really bad cold and needed to get something to remedy my really bad cough and blocked nose. I found this for around £4 and decided to pick up a packet. A few days ago I developed a really sore throat and a rather horse voice, I also developed a rather bad cough which isn't great when you also have a very painful throat. Thinking I'd better get something for my throat I remembered I had these in the cupboard so had a look to see how many I had left. I found there were five sachets left so I put the kettle on and made up a mug of the stuff. This is a hot berry fruits drink with menthol and vitamin C. There are other flavours in the Beechams range just like the other brands available.

        **Usage**

        This is suitable for anyone over the age of 12. Simply Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired. The sachets are to be taken between no less than four to six hours and a maximum of four per day should be taken. Another piece of advice on the packet is that you should not take for more than seven days unless you are advised so on medical advice by your doctor. As usual you should consult your doctor before taking this if you are pregnant or have underlying health issues. Obviously you shouldn't keep taking these sachets once you are feeling better but they last a while so keep them in the cupboard for when you may need them.

        **What are they for?**

        These sachets are designed to help clear up Fever, Headache, Aching Limbs, Blocked Nose.
        Sore Throat Pain, Painful Sinuses, Headaches & also Shivers. I think these sachets work really well for anything I have used them for. I took the first sachet for my sore throat on Friday and It's certainly made a big difference and my voice has become more like what it is normally and I have been coughing less. I remember it working well when I had a bad cold around February time earlier this year. The great thing about these is that it can treat various things which saves money as you don't need to get several things for different problems. If you have a bad cold or flu then this will treat it.

        **The Sachets**

        Each 7.6 g sachet stick of powder contains Paracetamol 1000 mg, Ascorbic Acid (Vitamin C) 60 mg and Phenylephrine Hydrochloride 10 mg Also includes Sucrose, Aspartame (E 951) and Colours Carmoisine (E 122) Sunset Yellow (E 110) Sodium content 0.12 g per sachet. I quite like the smell of the powder as you get the Fruity scent and it just becomes stronger with the hot water to give a real kick to your senses. I prefer the sachets to tablets as they are much easier to take and the taste is much nicer too. It's a hot drink but it is rather refreshing in the way that tea can be.

        **Overall**

        I am impressed with this as it works well, isn't too expensive and treats a number of different things. If you have a bad cold or get the flu then try this as it starts to work quickly and should give you a much better feeling within a couple of sachets. Like many of the other treatments this is of course widely available in Supermarkets, Newsagents and also Pharmacy's. You get 10 sachets in each pack so you should still have a few left after you have recovered. I have seen these as low as around £2.85 so it won't cost a packet to get yourself better and back on your feet. A lot of treatments are not that nice tasting but this is rather pleasant.

        Comments

        Login or register to add comments
        • More +
          07.04.2011 13:12

          Advantages

          Disadvantages

          I've recently been suffering from flu like symptoms and was recommended by a friend to get these. Very affordable about £4 for 10 doses and they work perfectly, they clear your head and make you feel as if you can carry on with your day to day events, highly recommended 10/10

          Comments

          Login or register to add comments
        • More +
          29.03.2011 09:10
          Very helpful
          (Rating)
          1 Comment

          Advantages

          Disadvantages

          Superb in short term relief

          I have been suffering from something of a nasty flu for much part of the winter as always and due to a hectic work and life balance I have been taking all sorts of products to ease the symptoms mainly just to get me through the day and ensure the symptoms do no in any way impede my day to day work for which it is essential that I am on the top form and one of the products in which I have found great success if the Beechams Flu Plus Hot Berry Fruits drink which has taken over Lemsip as my night time, flu busting drink of choice.

          This is, as aforementioned, a hot drink designed to fight the symptoms of flu and colds and it part of the supposedly superior quality of the Beechams "Flu Plus". As with all Beechams products you can expect high quality goods and a soothing, relieving and effective remedy to your woes and ills.

          For the cost of around £3 you will receive 10 sachets, thus ten doses, of this which si good value for money and certainly good value when you consider the impact if the product. It is suggested one drink every 4 hours so a pack of 10 will last you a couple of days but by then it surely will have worked so no need for more!

          It's a simple purple coloured powder in each sachet that you mix with hot water, give it a good stiff stir to allow it all to dissolve and you are ready to drink. Allow it to cool and many people add sugar to this to make it more tolerable but the taste is fine without it, and least to say much better for your teeth.

          What about the taste? It's a mixture of a range of berries as the title suggests and it taste rather nice. As with all these products it isn't a drink you would have just merely "because it tastes nice" as if this didn't have the healing purpose it would be pointless. It doesn't taste bad but its tolerable. The flavour is strong.

          Effect?

          You will feel it working from the moment you take your first sip and by the time the first mug has been downed you will certainly be feeling the benefit. You will have a warm, nurtured feeling inside. It of course has paracetemol inside it which gives it a certain medical taste but this only adds to the effect and you can feel it working straight away.

          With a good dosage and keeping to your four hours between drinks this serves well as an effective relief from the symptoms but only in the short term, it is designed that way and it is not intended to be a total remedy for your symptoms. Instead it is simply something to ease your symptoms and help get you through the day and on that front the Beechams Flu Plus Hot Berry Fruits does a grand job!

          Also on CIAO

          Comments

          Login or register to add comments
          • More +
            06.03.2011 11:29
            Very helpful
            (Rating)

            Advantages

            Disadvantages

            Good reliever of cold like symptoms.

            Whenever I get a cold I always turn to a hot drink cold and flu remedy as it seems the most effective way of easing my symptoms and generally picking me up. However, I generally have the problem that I can't stand honey and lemon as a flavour (too rich and medicinal for me) and I'm not really a fan of blackcurrant either. These being the two most popular flavours for hot cold remedies, I'm usually out of luck, unless I can find the Beechams Flu Plus Hot Berry Fruits variety, which is much more to my taste.

            THE PRODUCT

            The Beechams Flu Plus remedy comes in a box containing ten tube sachets of the powder - i.e. ten doses. The box is bright red and blue in colour and has a picture of a mug of the drink being made up on the front, together with various berry fruits. Inside the box are ten separate sachets, which are shaped as tubes rather than the normal flat sachets. To open, you simply tear the top off.

            The remedy promises 'rapid relief from: fever, aches & pains, sinus pain, blocked nose, headache and sore throat pain' so all general cold-like symptoms. It is also non-drowsy. It contains paracetamol, vitamin C & decongestant.

            The box costs around £4, which I think is a lot for 10 drinks - 40p a dose. This is, however, Beechams superior 'Flu Plus' range so should be stronger than the regular drinks.

            THE DRINK

            Each tube is about half filled with a pale purple powder - much like caster sugar. This is the magic remedy! To make the drink up, you simply pour this into your mug, add hot water and stir. Stirring is very important as it does take a little arm action to ensure that all of the powder dissolves into your drink. You can then allow to cool and drink, or if you like add a little cold water to bring the temperature down. You can add sugar or honey to taste if you feel the need, but I find the drink sweet enough to do without this. You can have one of these drinks every 4 to 6 hours.

            The drink is flavoured with berry fruits - blackberry, raspberry and strawberry. I would say the predominant tastes are those of the blackberry and raspberry, although there is a sweetness to it that I wouldn't necessarily associate with those two fruits. To me, it tastes more like a fruit tea than a cold and flu remedy, which is a good thing as it means it is much more palatable and actually quite pleasant. The taste is not too strong or overbearing, but you can definitely tell that it contains paractamol as you get that instant 'kick' from it.

            THE EFFECTS

            Almost immediately after taking the first few mouthfuls, I feel like this drink is having an effect on me. The decongestant effects first, clearing my nose and making it easier to breath. The paracetamol also clears my head. So by the time that I have finished the drink, I feel significantly less stuffy and 'bunged up'. Therefore, the drink acts as a really good pick-me-up.

            Unfortunately, however, these effects are not long-lasting and last nowhere near the 4-6 hours you have to leave between drinks (and this is also probably assuming you take no other forms of paracetamol). Usually, the effects last about 30 minutes to an hour for me (depending on which stage in the cold I am at!). So, while a good instant reliever, it is not a long term remedy. However, this is the same for all hot drink style remedies that I have previously used and, if anything, the effects of this one do last a little longer than other I have tried.

            OVERALL OPINION

            Although a little on the expensive side for my liking, this drink does really work and make me feel better when I am feeling low due to a cold. It is also pleasant tasting, which is very rare, and perfectly drinkable. It offers instant relief to stuffiness and bunged up noses and leaves me with a clear head. The effects can last up to an hour so it really acts as a pick-me-up at various points throughout the day.

            Comments

            Login or register to add comments
        • Product Details

          Our most powerful cold and flu relief hot drinks / Vitamin C is combined with ingredients to help relieve aches and pains and other cold and flu symptoms / Beechams Flu Plus Hot Drinks can help you fight back against your cold and flu.